Generalized Knopp identities for homogeneous Hardy sums and Cochrane-Hardy sums
Czechoslovak Mathematical Journal (2012)
- Volume: 62, Issue: 4, page 1147-1159
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Apostol, T. M., Modular Functions and Dirichlet Series in Number Theory, Springer New York, Heidelberg, Berlin (1976). (1976) Zbl0332.10017MR0422157
- Berndt, B. C., Analytic Eisentein series, theta-functions, and series relations in the spirit of Ramanujan, J. Reine Angew. Math. 303/304 (1978), 332-365. (1978) MR0514690
- Berndt, B. C., Goldberg, L. A., 10.1137/0515011, SIAM J. Math. Anal. 15 (1984), 143-150. (1984) Zbl0537.10006MR0728690DOI10.1137/0515011
- Goldberg, L. A., 10.1016/0022-314X(80)90044-X, J. Number Theory 12 (1980), 541-542. (1980) Zbl0444.10006MR0599823DOI10.1016/0022-314X(80)90044-X
- Hall, R. R., Huxley, M. N., 10.4064/aa-63-1-79-90, Acta Arith. 63 (1993), 79-90. (1993) Zbl0785.11027MR1201620DOI10.4064/aa-63-1-79-90
- Knopp, M. I., 10.1016/0022-314X(80)90067-0, J. Number Theory 12 (1980), 2-9. (1980) Zbl0423.10015MR0566863DOI10.1016/0022-314X(80)90067-0
- Parson, L. A., 10.1017/S0305004100057315, Math. Proc. Camb. Philos. Soc. 88 (1980), 11-14. (1980) Zbl0435.10005MR0569629DOI10.1017/S0305004100057315
- Pettet, M. R., Sitaramachandrarao, R., 10.1016/0022-314X(87)90036-9, J. Number Theory 25 (1987), 328-339. (1987) Zbl0604.10003MR0880466DOI10.1016/0022-314X(87)90036-9
- Rademacher, H., Grosswald, E., Dedekind Sums, The Carus Mathematical Monographs No. 16 The Mathematical Association of America, Washington, D. C. (1972). (1972) Zbl0251.10020MR0357299
- Sitaramachandrarao, R., 10.4064/aa-48-4-325-340, Acta Arith. 48 (1987), 325-340. (1987) Zbl0635.10002MR0927374DOI10.4064/aa-48-4-325-340
- Zhang, W., 10.1006/jmaa.2001.7752, J. Math. Anal. Appl. 267 (2002), 89-96. (2002) Zbl1106.11304MR1886818DOI10.1006/jmaa.2001.7752
- Zhang, W., 10.1016/S0022-247X(02)00501-2, J. Math. Anal. Appl. 276 (2002), 446-457. (2002) Zbl1106.11304MR1944361DOI10.1016/S0022-247X(02)00501-2
- Zhang, W., Liu, H., 10.1016/j.jmaa.2003.09.056, J. Math. Anal. Appl. 288 (2003), 646-659. (2003) Zbl1046.11056MR2020186DOI10.1016/j.jmaa.2003.09.056
- Zhang, W., Yi, Y., On the upper bound estimate of Cochrane sums, Soochow J. Math. 28 (2002), 297-304. (2002) Zbl1016.11038MR1926326
- Zheng, Z., On an identity for Dedekind sums, Acta Math. Sin. 37 (1994), 690-694. (1994) Zbl0842.11017
- Zheng, Z., 10.1006/jnth.1996.0045, J. Number Theory 57 (1996), 223-230. (1996) Zbl0847.11021MR1382748DOI10.1006/jnth.1996.0045